Iatrogenic sclerosing cholangitis following hepatic arterial chemotherapy infusion

E. H. Pien, R. K. Zeman, S. B. Benjamin, K. H. Barth, M. H. Jaffe, P. L. Choyke, L. R. Clark, D. M. Paushter

Research output: Contribution to journalArticle

Abstract

A case of common hepatic duct stricture secondary to hepatic artery chemotherapy infusion is described. CT and endoscopic retrograde cholangiopancreatography (ERCP) may be used in concert to differentiate this entity from other causes of jaundice - namely, hepatic replacement by tumor, porta hepatis adenopathy, and chemotherapy hepatotoxicity.

Original languageEnglish (US)
Pages (from-to)329-330
Number of pages2
JournalRadiology
Volume156
Issue number2
Publication statusPublished - 1985
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Radiological and Ultrasound Technology

Cite this

Pien, E. H., Zeman, R. K., Benjamin, S. B., Barth, K. H., Jaffe, M. H., Choyke, P. L., ... Paushter, D. M. (1985). Iatrogenic sclerosing cholangitis following hepatic arterial chemotherapy infusion. Radiology, 156(2), 329-330.